# SDR QXEA200501558

- Difficulty date: November 22, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,129 hours, 10,457 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2300: PITCH TRIM CAUTION ILLUMINATED DURING ENGINE START.  MAINTENANCE COMPLIED WITH FIM PROCEDURE 27-30-00 PAGES 210-211.  ALL FAULTS CLEARED.  OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
